# SDR MASA200700823

- Difficulty date: November 28, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 23,156 hours, 19,504 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7245, IAD - GEAR DISAGREE WARNING, GEAR WOULD NOT RETRACT.  MX PERFORMED 10 GEAR SWINGS AND ALL WERE NORMAL, NO PSEU CODES.
